MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Model Number 2232-0007
Medical Device Problem Codes Leak/Splash (1354); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd gem v/nv 20d 0.2 fltr experienced air in line, and component separation.The following information was provided by the initial reporter: connected new large bore iv tubing to patient piv.Pump alarmed air in line.When i opened up iv channel and gently took out tubing to check the "air", the tubing came apart and fluids went everywhere.Tubing was hung earlier that same day.No other treatment of follow-up was necessary outside of getting new tubing set up.The defective product has been saved for evaluation.
 
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of separation near the pumping segment and a resultant leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2232-0007 because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2022-01-04.H6: investigation summary the customer reported they gently removed the tubing from the pump and it fell apart.There was one used sample of material #2232-0007 returned.The sample was clearly separated at the lower fitment, and the complaint is verified.The root cause was found to be insufficient solvent.No other failure modes were observed.A device history record review could not be performed on model 2232-0007 because a valid lot number was not provided by the customer.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12959818
Report Number9616066-2021-52548
Device Sequence Number1728366
Product Code FPA
UDI-Device Identifier50885403463967
UDI-Public50885403463967
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown